Previous |  Up |  Next

Article

Title: Nevlastní uzly grafu (Czech)
Title: Improper vertices of a graph (English)
Title: Uneigene Knotenpunkte eines Graphen (German)
Author: Zelinka, Bohdan
Language: Czech
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 95
Issue: 2
Year: 1970
Pages: 155-169
Summary lang: German
.
Category: math
.
MSC: 05-40
idZBL: Zbl 0192.60803
idMR: MR0276132
.
Date available: 2009-09-23T08:11:05Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/108357
.
Reference: [1] R. Halin: Über trennende Eckenmengen in Graphen und den Mengerschen Satz.Math. Annalen 157 (1964), 34-41. Zbl 0126.39403, MR 0175110
Reference: [2] R. Halin: Über unendliche Wege in Graphen.Math. Annalen 157 (1964), 125-137. Zbl 0125.11701, MR 0170340
Reference: [3] A. Kotzig: Súvislosť a pravidelná súvislosť konečných grafov.Bratislava 1956.
Reference: [4] D. König: Theorie der endlichen und unendlichen Graphen.Leipzig 1936.
.

Files

Files Size Format View
CasPestMat_095-1970-2_4.pdf 2.297Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo